American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(20F10) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 31 to 60 of 83 found      Go to page: 1 2 3

[31] Mark Pollicott and Richard Sharp. Comparison theorems and orbit counting in hyperbolic geometry. Trans. Amer. Math. Soc. 350 (1998) 473-499. MR 1376553.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[32] Ilya Kapovich. Small cancellation groups and translation numbers. Trans. Amer. Math. Soc. 349 (1997) 1851-1875. MR 1357396.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[33] Karin Johnsgard. The conjugacy problem for groups of alternating prime tame links is polynomial-time. Trans. Amer. Math. Soc. 349 (1997) 857-901. MR 1351491.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[34] Gennady S. Makanin. Multiplication of natural number parameters and equations in a free semigroup. Trans. Amer. Math. Soc. 348 (1996) 4813-4824. MR 1360227.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[35] R. B. J. T. Allenby and David Doniz. A free product of finitely generated nilpotent groups amalgamating a cycle that is not subgroup separable. Proc. Amer. Math. Soc. 124 (1996) 1003-1005. MR 1350930.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[36] Oleg V. Belegradek. Degrees of unsolvability of first order decision problems for finitely presented groups . Proc. Amer. Math. Soc. 124 (1996) 623-625. MR 1307493.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[37] Andrew Chermak. ${\bf R}$-trees, small cancellation, and convergence . Trans. Amer. Math. Soc. 347 (1995) 4515-4531. MR 1316846.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[38] Gilbert Baumslag, Frank B. Cannonito and Derek J. S. Robinson. The algorithmic theory of finitely generated metabelian groups . Trans. Amer. Math. Soc. 344 (1994) 629-648. MR 1202419.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[39] Marcus Brazil. Growth functions for some nonautomatic Baumslag-Solitar groups . Trans. Amer. Math. Soc. 342 (1994) 137-154. MR 1169911.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[40] Paul Shawcroft. Detecting negative curvature in groups via local conditions . Proc. Amer. Math. Soc. 122 (1994) 1015-1023. MR 1249891.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[41] K. J. Horadam and G. E. Farr. The conjugacy problem for HNN extensions with infinite cyclic associated groups . Proc. Amer. Math. Soc. 120 (1994) 1009-1015. MR 1185267.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[42] Jody Meyer Lockhart. The conjugacy problem for graph products with finite cyclic edge groups . Proc. Amer. Math. Soc. 117 (1993) 897-898. MR 1116266.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[43] Kay Tatsuoka. An isoperimetric inequality for Artin groups of finite type . Trans. Amer. Math. Soc. 339 (1993) 537-551. MR 1137259.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[44] Andrew J. Duncan and James Howie. Weinbaum's conjecture on unique subwords of nonperiodic words . Proc. Amer. Math. Soc. 115 (1992) 947-954. MR 1110541.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[45] Jody Meyer Lockhart. The conjugacy problem for graph products with infinite cyclic edge groups . Proc. Amer. Math. Soc. 114 (1992) 603-606. MR 1072088.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[46] K. J. Horadam. The conjugacy problem for finite graph products . Proc. Amer. Math. Soc. 106 (1989) 589-592. MR 962244.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[47] Jody Meyer Lockhart. An HNN-extension with cyclic associated subgroups and with unsolvable conjugacy problem . Trans. Amer. Math. Soc. 313 (1989) 331-345. MR 992601.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[48] John Stillwell. The occurrence problem for mapping class groups . Proc. Amer. Math. Soc. 101 (1987) 411-416. MR 908639.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[49] Peter F. Stebe. A residual property of certain linear groups . Trans. Amer. Math. Soc. 302 (1987) 333-340. MR 887513.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[50] Trevor Evans. The word problem for free lattice-ordered groups (and some other free algebras) . Proc. Amer. Math. Soc. 98 (1986) 559-560. MR 861749.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[51] J. L. Brenner, R. J. Evans and D. M. Silberger. The universality of words $x\sp ry\sp s$ in alternating groups . Proc. Amer. Math. Soc. 96 (1986) 23-28. MR 813802.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[52] Manfred Droste. On the universality of words for the alternating groups . Proc. Amer. Math. Soc. 96 (1986) 18-22. MR 813801.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[53] J. Avenhaus, K. Madlener and F. Otto. Groups presented by finite two-monadic Church-Rosser Thue systems . Trans. Amer. Math. Soc. 297 (1986) 427-443. MR 854076.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[54] David Meier. Embeddings into simple free products . Proc. Amer. Math. Soc. 93 (1985) 387-392. MR 773986.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[55] Friedrich Otto. Elements of finite order for finite monadic Church-Rosser Thue systems . Trans. Amer. Math. Soc. 291 (1985) 629-637. MR 800255.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[56] K. J. Horadam. The conjugacy problem for graph products with central cyclic edge groups . Proc. Amer. Math. Soc. 91 (1984) 345-350. MR 744626.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[57] Michael Anshel and Kenneth McAloon. Reducibilities among decision problems for HNN groups, vector addition systems and subsystems of Peano arithmetic . Proc. Amer. Math. Soc. 89 (1983) 425-429. MR 715859.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[58] K. J. Horadam. The conjugacy problem for graph products with cyclic edge groups . Proc. Amer. Math. Soc. 87 (1983) 379-385. MR 684622.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[59] A. M. W. Glass and Yuri Gurevich. The word problem for lattice-ordered groups . Trans. Amer. Math. Soc. 280 (1983) 127-138. MR 712252.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[60] Robert H. Haring-Smith. Groups and simple languages . Trans. Amer. Math. Soc. 279 (1983) 337-356. MR 704619.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 31 to 60 of 83 found      Go to page: 1 2 3